# SDR IPXA09855978

- Difficulty date: February 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fs 1768-1775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS NR 718-F1-35, FUSE EXT DOUBLER FS 1768-1775, L9R-L9R HAS SPACING BETW EEN SOME FASTENERS LESS THAN 4D.  REPAIRED PER DC8 SRM 53-2-1 FIG 7 SHT 15 AND TR 53-203.
